# SDR DL72S953077

- Difficulty date: July 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N524DA
- Make and model: Boeing 727232
- Aircraft serial: 21584
- System (JASC): 5754 · Leading Edge Devices
- Part: Nose Rib
- Condition: Cracked
- Location: Nr 4 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-2 LETTER CHECK, NR 4 L/E SLAT ACT ATTACH   RIB CRACKED 1.75 INCH I/B SIDE.  REPAIRED PER MM 57-54-0.
